# SDR CALA9701388

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34315
- Make and model: Boeing 7373T0
- Aircraft serial: 23366
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 36080004
- Condition: Inoperative
- Location: Apu
- Part time: 8,092 hours
- Component: Garrett, 38042862
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE APU WOULD NOT START DURING FLIGHT.  MAINTENANCE FOUND THE APU FUEL CONTROL UNIT AT FAULT.  THE APU FCU WAS REMOVED AND REPLACED IAW MM 49-31-11.  APU LEAK AND OPERATIONAL CHECKS WERE GOOD.
